首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:A New Stochastic Restricted Liu Estimator for the Logistic Regression Model
  • 本地全文:下载
  • 作者:Weibing Zuo ; Yingli Li
  • 期刊名称:Open Journal of Statistics
  • 印刷版ISSN:2161-718X
  • 电子版ISSN:2161-7198
  • 出版年度:2018
  • 卷号:08
  • 期号:01
  • 页码:25-37
  • DOI:10.4236/ojs.2018.81003
  • 语种:English
  • 出版社:Scientific Research Publishing
  • 摘要:In order to overcome the well-known multicollinearity problem, we propose a new Stochastic Restricted Liu Estimator in logistic regression model. In the mean square error matrix sense, the new estimation is compared with the Maximum Likelihood Estimation, Liu Estimator Stochastic Restricted Maximum Likelihood Estimator etc. Finally, a numerical example and a Monte Carlo simulation are given to explain some of the theoretical results.
  • 关键词:Multicollinearity;Liu Estimator;Stochastic Restricted Liu Estimator;Scalar Mean Squared Error Matrix
国家哲学社会科学文献中心版权所有